# SDR SPAA0300067

- Difficulty date: December 23, 2003
- Submitted: January 20, 2004
- Operation: Air carrier
- Aircraft: N712S
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23038
- Aircraft time: 61,056 hours, 32,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 10617844
- Part serial: 8200
- Condition: Intermittent
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT CHECK, NOTED MID CABIN CEILING EMERGENCY LIGHT SIGN FLICKERING. REPLACED EMERGENCY BATTERY PACK, OPS CHECK GOOD.
